Periodic solutions of some second-order differential equations with desultorily sublinear nonlinearities (Q603014)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Periodic solutions of some second-order differential equations with desultorily sublinear nonlinearities |
scientific article |
Statements
Periodic solutions of some second-order differential equations with desultorily sublinear nonlinearities (English)
0 references
5 November 2010
0 references
This work is mainly concerned with the existence of \(2\pi\)-periodic solutions of the Rayleigh equation \[ x'' + f(x') + g(x) = e(t). \] The following conditions are assumed: \[ \limsup_{x\to +\infty} xg'(x)/g(x) < +\infty, \quad \text{ or }\quad \liminf_{x\to +\infty} xg'(x)/g(x) > -\infty, \] \[ \liminf_{x\to +\infty} g(x)/x \leq 0, \] \[ \inf_{x\in\mathbb R}g(x) = -\infty \quad \text{ and }\quad \sup_{x\in\mathbb R}g(x) = +\infty, \] and \[ \lim_{x\to +\infty} f(x)/x= 0. \] The method of proof relies on some ideas introduced in [\textit{P. Omari} and \textit{W. Ye}, ''A note on periodic solutions of the Liénard equation with desultorily sublinear nonlinearities,'' J. Nigerian Math. Soc. 11, 55--64 (1992)] for studying the Liénard equation \[ x'' + f(x)x' + g(x) = e(t). \]
0 references
Rayleigh equation
0 references
Liénard equation
0 references
periodic solution
0 references
Leray-Schauder continuation theorem
0 references
0 references
0 references